# SDR XNOA01077

- Difficulty date: September 28, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAXI OUT IN BOS NR 2 GENERATOR 3 LIGHT TRIP WOULD NOT RESET.  ON FAULT PANEL WENT FROM UNDER EXCITED TO UNDER VOLTAGE.  ALL THREE GENERATORS ON LINE NR 2 GENERATOR HAD 0 KWS.   NR 3 GENERATOR HAD 42 KWS.   REMOVED & REPLACED GENERATOR ON NR 2 ENGINE IAW B727 MM 24-20-01. OPS CHECK GOOD AT THIS TIME IAW B727 MM 24-20-00.
